# SDR A6WA202111277988

- Difficulty date: November 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 44,035 hours, 41,507 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING FIXED BALLAST FOUND CORROSION IN SEAT TRACK FROM  F.S 559+112 TO 574 R/H O/B SEAT TRACK   ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FROM SEAT TRACK
